# SDR SIMA200614504

- Difficulty date: May 16, 2006
- Submitted: June 6, 2006
- Operation: Air carrier
- Aircraft: N632AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145143
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 14530658003
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURNG HMBV, FOUND RIGHT INBOARD SEAT TRACK BETWEEN FRAMES 30-36 CORRODED.  REPLACED SEAT TRACK IAW EMB AMM 53-01-06.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
